MAUDE Adverse Event Report: NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE

NIPRO (THAILAND) CORP., LTD NIPRO HYPODERMIC NEEDLE
Model Number AH+2538-1M
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reports while the doctor was taking a urine sample through cystotomy, the needle disconnected from its hub and was left in the abdominal cavity of a canine.The needle separated after aspiration and removal from the abdominal cavity.They had to sedate, take x-rays, and perform surgery on the canine.The needle was retrieved intact.No complications after surgery.

Brand Name
NIPRO HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP., LTD
10/2 moo 8
bangnomko
sena, ayuthaya 13110
TH  13110
MDR Report Key25183491
Report Number1056186-2026-00021
Device Sequence Number10653181
Product Code FMI
UDI-Device Identifier00383790002080
UDI-Public00383790002080
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
Report Date (Section F) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAH+2538-1M
Device Lot Number25K19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/01/2026
Device Age3 MO
Event Location Other
Date Report to Manufacturer05/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA05/15/2026